MathSciNet Relay Station
MathSciNet bibliographic data
MR2519121 65M70
Khattak, Ahmad Jan A computational meshless method for the generalized Burger's-Huxley equation. Appl. Math. Model. 33 (2009), no. 9, 3718–3729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement